Massive ascites after leuprolide acetate administration for the treatment of leiomyomata uteri

M. J. Lee, R. R. Kazer*

*Corresponding author for this work

Research output: Contribution to journalArticle

13 Scopus citations

Abstract

The administration of GnRH-a for decreasing the size of uterine leiomyomata is tolerated by most of our patients with a minimum of side effects and difficulty. An unusual case of pseudo-Meigs' syndrome developed after a single dose of depot LA that resulted in an emergent operation in this young woman. The treatment of large leiomyomata uteri with GnRH-a warrants careful clinical surveillance.

Original languageEnglish (US)
Pages (from-to)416-418
Number of pages3
JournalFertility and Sterility
Volume58
Issue number2
DOIs
StatePublished - Jan 1 1992

Keywords

  • Leiomyomata uteri
  • ascites
  • leuprolide acetate

ASJC Scopus subject areas

  • Reproductive Medicine
  • Obstetrics and Gynecology

Fingerprint Dive into the research topics of 'Massive ascites after leuprolide acetate administration for the treatment of leiomyomata uteri'. Together they form a unique fingerprint.

  • Cite this